# SDR 97ZZZX1620

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62Z
- Make and model: Swrngn SA226TC
- Aircraft serial: TC237
- System (JASC): 2430 · DC Generating System
- Part: Harness
- Condition: Chafed
- Location: Lt Gcu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GCU WIRE HARNESS CHAFED IN NACELLE THROUGH LIGHTNING HOLE.  CAUSED CIRCUIT BREAKER FOR GENERATOR TO TRIP.  SUSPECT WIRE BUNDLE BROKE LOOSE FROM CLAMP DURING PROPELLER STRIKE 9.5 HRS BEFORE.  ENGINES AND PROPELLERS CHANGED OUT 9.5 HRS BEFORE THIS PROBLEM.
